zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The fractional variational iteration method improved with the Adomian series. (English) Zbl 1252.65115
Summary: An improved version of the fractional variational iteration method is presented for solving fractional initial value problems. The nonlinear terms of fractional differential equations are linearized via the famous Adomian series. The fractional differential functions are employed in the numerical simulation. Two examples are given as illustrations.
MSC:
65L05Initial value problems for ODE (numerical methods)
34A34Nonlinear ODE and systems, general
34A08Fractional differential equations
References:
[1]He, J. H.: Variational iteration method: a kind of nonlinear analytical technique:some examples, Int. J. Non-linear mech. 34, 699-708 (1999)
[2]Safari, M.; Ganji, D. D.; Moslemi, M.: Application of he’s variational iteration method and Adomian’s decomposition method to the fractional KdV–Burgers–Kuramoto equation, Comput. math. Appl. 58, 2091-2097 (2009) · Zbl 1189.65255 · doi:10.1016/j.camwa.2009.03.043
[3]Odibat, Z.; Momani, S.: The variational iteration method: an efficient scheme for handing fractional partial differential equations in fluid mechanics, Comput. math. Appl. 58, 2199-2208 (2009) · Zbl 1189.65254 · doi:10.1016/j.camwa.2009.03.009
[4]Wazwaz, A. M.: Construction of soliton wave solutions and rational solutions for the KdV equation by Adomian decomposition method, Chaos solitons fractals 12, 2283-2293 (2001) · Zbl 0992.35092 · doi:10.1016/S0960-0779(00)00188-0
[5]Wu, G. C.; Lee, E. W. M.: Fractional variational iteration method and its application, Phys. lett. A 374, 2506-2509 (2010)
[6]Wu, G. C.: New trends in the variational iteration method, Commun. fract. Calc. 2, 59-75 (2011)
[7]Carpinteri, A.; Sapora, A.: Diffusion problems in fractal media defined on Cantor sets, J. appl. Math. mech. 90, 203-210 (2010) · Zbl 1187.80011 · doi:10.1002/zamm.200900376
[8]Jumarie, G.: Modified Riemann–Liouville derivative and fractional Taylor series of non-differentiable functions further results, Comput. math. Appl. 51, 1367-1376 (2006) · Zbl 1137.65001 · doi:10.1016/j.camwa.2006.02.001
[9]Kolwankar, K. M.; Gangal, A. D.: Fractional differentiability of nowhere differentiable functions and dimensions, Chaos 6, 505-513 (1996) · Zbl 1055.26504 · doi:10.1063/1.166197
[10]Kolwankar, K. M.; Gangal, A. D.: Local fractional Fokker–Planck equation, Phys. rev. Lett. 80, 214-217 (1998) · Zbl 0945.82005 · doi:10.1103/PhysRevLett.80.214
[11]Chen, Y.; Yan, Y.; Zhang, K. W.: On the local fractional derivative, J. math. Anal. appl. 362, 17-33 (2010) · Zbl 1196.26011 · doi:10.1016/j.jmaa.2009.08.014
[12]Wu, G. C.: A generalized binomial expansion for non-differentiable functions, Commun. fract. Calc. 2, 27-28 (2011)
[13]Jumarie, G.: Oscillation of non-linear systems close to equilibrium position in the presence of coarse-graining in time and space, Nonlinear anal. Model. control 14, 177-197 (2009) · Zbl 1196.93030